# SDR AALA2018121329015

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 7,394 hours, 2,842 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Condition: Faulted
- Location: Overflow
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK RIGHT TRANSFER PUMP FAULTED DURING DESCENT.  FAULT SELF CLEARED AFTER SHUTDOWN.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED TII AND REPLACED THE OVERFLOW SENSOR AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
